|light headedness and bad taste in mouth
Nov 9, 2012
I dont get these symptoms often, however lately, its coming on stronger. I'm HIV 18 yrs. no meds, simply take Valacyclovir, Boniva once a month, Flax seed oil, and Calcium . checking on Cholesterol levels. cant think of anything else.
| Response from Dr. Henry
This forum if focused on side effects of HIV treatment. Recommend good oral and general medical evaluation for those symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Vaginal Discharge After Fisting Worried I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
- Long Term Effects Of Vaginitis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.